Polynomial invariants of links in the projective space

Volume 184 / 2004

Maciej Mroczkowski Fundamenta Mathematicae 184 (2004), 223-267 MSC: Primary 57M27. DOI: 10.4064/fm184-0-14


The Homflypt and Kauffman skein modules of the projective space are computed. Both are free and generated by some infinite set of links. This set may be chosen to be $\{ L_n: n \in \mathbb N \cup \{ 0\}\}$, where $L_n$ is an arbitrary link consisting of $n$ projective lines for $n>0$, and $L_0$ is an affine unknot.


  • Maciej MroczkowskiDepartment of Mathematics
    Uppsala University
    751 06 Uppsala, Sweden

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image